# SDR P5CA9500245

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushings
- Part number: MS1410316
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR OUTBOARD DOOR ACTUATOR UPPER ATTACH BUSHING BADLY WORN.  REPLACED BUSHINGS PER OVERHAUL MANUAL 20-50-03.  INSTALLED ACTUATOR PER MAINTENACE MANUAL 32-33-27.
